DBLP BibTeX Record 'journals/amc/SiddiquiVMG09'

@article{DBLP:journals/amc/SiddiquiVMG09,
  author    = {S. U. Siddiqui and
               N. K. Verma and
               Shailesh Mishra and
               R. S. Gupta},
  title     = {Mathematical modelling of pulsatile flow of Casson's fluid
               in arterial stenosis},
  journal   = {Applied Mathematics and Computation},
  volume    = {210},
  number    = {1},
  year      = {2009},
  pages     = {1-10},
  ee        = {http://dx.doi.org/10.1016/j.amc.2007.05.070},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}